# SDR SWAA2019071834978

- Difficulty date: July 11, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT SHIELD CORRODED BETWEEN BS. 847 TO BS. 867, RBL 20.  R&R SHIELD IAW SRM & DWG.
